MathSciNet Relay Station
MathSciNet bibliographic data
MR1601639 46B28 (47B07 47D15)
Emmanuele, G.; John, K. Some remarks on the position of the space $K(X,Y)$ inside the space $W(X,Y)$. New Zealand J. Math. 26 (1997), no. 2, 183–189.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement